# SDR CALA2018010500065

- Difficulty date: January 5, 2018
- Submitted: January 6, 2018
- Operation: Air carrier
- Aircraft: N568UA
- Make and model: Boeing 757222
- Aircraft serial: 26674
- Aircraft time: 81,531 hours, 27,483 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: R1 Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

R1 DOOR WILL NOT DISARM,  INSPECTED ESCAPE SLIDE IAW AMM 25-66-00.  NO FAULT FOUND. LUBE GIRT BAR. OPS CHECKED GOOD.
